MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4444C100TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft system was implanted in a patient for the endovascular treatment of a thoracic aortic aneurysm.A heli-fx applier and guide were also used during the procedure.Two non-medtronic stents were also implanted.It was reported that approximately two weeks post procedure, a groin infection occurred.The patient's left groin was dehisced as treatment and medication was administered.The investigator assessed the event as not related to the study device or index procedure.The sponsor assessed the event as not related to the study device, related to the procedure.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: it was reported that the event resolved with treatment.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9346563
Report Number9612164-2019-04816
Device Sequence Number14017138
Product Code MIH
UDI-Device Identifier00643169347335
UDI-Public00643169347335
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2018
Device Model NumberVAMF4444C100TU
Device Catalogue NumberVAMF4444C100TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight84